Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Birkhoff's Pfaffian systems


Author: Lucien Feraud
Journal: Trans. Amer. Math. Soc. 32 (1930), 817-831
MSC: Primary 58A17; Secondary 34A26, 70H03, 70H05
MathSciNet review: 1501563
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58A17, 34A26, 70H03, 70H05

Retrieve articles in all journals with MSC: 58A17, 34A26, 70H03, 70H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501563-5
Article copyright: © Copyright 1930 American Mathematical Society